# SDR SIMA20170503002

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 29,600 hours, 25,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 8377
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR FUSELAGE FWD EMERGENCY LIGHT INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND CHARGER IAW AMM 33-50-04 OPC GOOD.  LIGHT EMERGENCY P/N 30-2510-3. BATTERY CHARGER ASSY P/N 11-0049 S/N 24446.
